Infinitely many nontrivial solutions for a class of biharmonic equations via variant fountain theorems

By Jian Zhang, Zhongli Wei. 2011

52 citations recorded by the source corpus.

Abstract By a variant version of Fountain Theorem due to Zou [W. Zou, Variant fountain theorems and their applications, Manuscripta Math. 104 (2001) 343–358], the existence of infinitely many solutions is obtained for a class of biharmonic equations where the nonlinearity involves a combination of superlinear and asymptotically linear terms.

Subfields: Applied Mathematics, Computational Theory and Mathematics

View Paper: https://www.semanticscholar.org/paper/d442c6cde6f0f42e9d4440b207f90edc174e304f